# SDR AALA202303135309

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 31,992 hours, 13,549 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Unserviceable
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN AND CLOSE. REMOVED AND REPLACED DOOR UPPER TRIM RAIL PER CMM 25-40-64. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
